# SDR SWAA2024020648522

- Difficulty date: February 4, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 55,870 hours, 33,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EMERGENCY EXIT DOOR LIGHTS INOP<[01] REMOVED AND REPLACED EMERG BATTERY PACK PERFORMED OPS CHECK NO FAULTS NOTED  IN REF TO AMM 33-51-06
